Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Missed periods, pregnancy symptoms, negative HPT, recently stopped pills, had safe sex. Withdrawal symptoms of pill?

I started taking Lo Loestrin Fe beginning of august, I took it everyday when i woke up, the first two months i got a small period the second week of my pack, then i stopped getting a period. My boyfriend and I used a condom except one time about two months ago the condom ripped but I got plan B right after. Another time about one-two months ago we didn t use a condom but i was still on my BC. I stopped taking my BC last sunday because I did not like how i wasn t getting my period. I still have no gotten my period. I now have been having pregnancy symptoms such as cold, headaches , mood swings, pain in my lower stomach/ uterus area, fatigue , nausia, breats have been bothering me. I have take two different types of pregnancy test and they all came out negative. Am I just experiencing symptoms from going off of the pill or am i pregnant? I am at school right now and can not get to my doctor or get my blood drawn.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As you mentioned in the query that you always took safe step to avoid conception ( pregnancy).
You got two home pregnancy tests , all are negative.
So in my opinion there is no pregnancy.
Mood swings, cold , breast tender , nausea , fatigue all these symptoms are an indication of pregnancy , even amenorrhea also present .
But pregnancy already ruled out
These symptoms may be due to .
1 Withdrawal B C pills symptoms as post-medication amenoorhea is very common side effect of B C Pills .
2 Tension or stress may be the next reason.
In my opinion wait for few more days as you will get normal bleeding.
Good luck. Dr. HET
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor